# SDR G1IA20220814030

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N617MM
- Make and model: Beech C90A
- Aircraft serial: LJ1587
- Aircraft time: 11,276 hours, 15,738 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CLIMB TO FL200 THE CABIN HI ALT MASTER WARNING LIGHT ILLUMINATED. THE CABIN RATE OF CLIMB INDICATED GREATER THAN 1000 FPM                                     DONNED O2 MASKS AND DESCENDED TO 14,000. CYCLED LH & RH BLEED VALVES WITH NO CHANGE. ENSURED CABIN DUMP VALVE WAS CLOSED AND THE PRESSURE CONTROLLER WAS SET CORRECTLY.                                                                                                                                                                                                  TESTED AIRCRAFT FLOW PACKS AND PERFORMED PRESSURIZATION CHECKS WITH PRESSURIZATION CART, ALL WITH NO DISCREPANCIES. REPLACED CABIN PRESSURIZATION CONTROLLER AND COMPLETED SATISFACTORY CHECK FLIGHT, TESTING FOR MAX DIFF AND INDIVIDUALLY CHECKING FLOW PACKS. AIRCRAFT RETURNED TO SERVICE.
